# SDR DALA2022032501999

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 3,217 hours, 405 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3411 SHORTLY AFTER T/O F/A REPORTED ALL AFT OVENS SMOKE/ STEAM. TURNED OFF, COOLED THEN ON AGAIN. L&R AFT OVENS SMOKE/ STEAM AGAIN AFTER 3 MN. 1ST CLASS OVENS ALL OK. OVENS INVOLVED A316, A317, A318, A214, A215, A216, A217. CORRECTIVE ACTION: C/W ODI PREVENTION CHECK LIST. VERIFIED FROM CREW ONLY AFT OVENS EFFECTED. CLEANED OVENS A214, A215, A316, A318. OPERATED FOR FULL CYCLE. NO SMOKE AND OPS NRML. FWD AND MID GALLEY OVENS OPS NRML. (8000438)
